# SDR ASOA20111216010

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 171
- Aircraft time: 29,594 hours, 22,017 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FAU751A4
- Part serial: 041337
- Condition: Failed
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE DETECTOR FAILED.  R & R LAVATORY SMOKE DETECTOR & DETECTOR PANEL.  OPS CHECKED GOOD.  ACFT RELEASED TO SERVICE.
